MAUDE Adverse Event Report: IBA (ION BEAM APPLICATIONS) ADAPTINSIGHT; I2C

IBA (ION BEAM APPLICATIONS) ADAPTINSIGHT; I2C
Model Number I2C
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
Iba has been informed that on (b)(6) 2018 during daily checks performed on the system, an unexpected shift in position of a phantom installed on the patient positioning system was observed.The processing unit was power cycled and adapt insight workstation was restarted.Afterwards, the same test as above was performed and this time the phantom was still aligned properly.No patient was involved.
 
Additional Manufacturer Narrative
Evaluation summary is provided in event.
 
Event or Problem Description
Iba has been informed that on october 31, 2018 during daily checks performed on the system, an unexpected shift in position of a phantom installed on the patient positioning system was observed.The processing unit was powercycled and adaptinsight workstation was restarted.Afterwards, the same test as above was performed and this time the phantom was still aligned properly.No patient was involved.Evaluation summary: analysis of the event identified a white band on the side of one third party flat panel as the cause of the shift in the phantom position.Third party supplier has been informed of this issue and confirmed that they had not been notified of such a defect previously.As the issue is not reproducible, it is currently not possible to conduct further analysis of this one-time event with third party flat panel.The panel will be monitored in order to collect additional data in case of a new occurrence.

Brand Name
ADAPTINSIGHT
Common Device Name
I2C
Manufacturer (Section D)
IBA (ION BEAM APPLICATIONS)
chemin du cyclotron 3
louvain-la-neuve, 01348
BE  01348
MDR Report Key8120233
Report Number3000256071-2018-00005
Device Sequence Number1579731
Product Code LHN
UDI-Device Identifier05404013830923
UDI-Public(01)05404013830923(11)140619
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132847
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI2C
Device Catalogue NumberI2C
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1